# SDR UALA2012062203378

- Difficulty date: June 20, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 62,989 hours, 9,049 cycles
- Engine: Pwa PW40903
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ONE EMERGENCY LIGHT MISSING AT SEAT 1F.  NEED TO REPLACE EMERGENCY LIGHT ASSY.   EMERGENCY LIGHT ASSY & FUNCTIONAL CHECKED OK.
